# SDR UALA2009052901545

- Difficulty date: May 29, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 55,479 hours, 10,254 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 20094
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ELEC BACKUP GEN L LEFT BACKUP GENERATOR IS OFF OR HAS FAILED.  ADVISORY MSG-2446080 LATCHD ER MODE.  FOUND BACKUP GENERATOR LEAKING 5 DROPS A SECOND.  REPLACED NR 1 ENGINE BACK-UP GENERATOR.
